# SDR FDEA202010232624

- Difficulty date: October 23, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 57,397 hours, 30,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA53272561000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR PANEL 131RF IS BROKEN.  FABRICATED FLOOR PANEL 131RF ON VTMAE TRAVELER T20/1517567, IAW DWG SRZ-25-005R.  CLASSIFIED AS CAT "A" REPAIR, MAJOR REPAIR.
